Table of Contents
Journal of Numbers
Volume 2014 (2014), Article ID 162759, 6 pages
http://dx.doi.org/10.1155/2014/162759
Research Article

New General Theorems and Explicit Values of the Level 13 Analogue of Rogers-Ramanujan Continued Fraction

Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791112, India

Received 4 September 2014; Accepted 6 November 2014; Published 27 November 2014

Academic Editor: Cheon S. Ryoo

Copyright © 2014 Nipen Saikia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. J. Rogers, “Second memoir on the expansion of certain infinite products,” Proceedings of the London Mathematical Society, vol. 25, no. 1, pp. 318–343, 1894. View at Google Scholar
  2. S. Ramanujan, Notebooks, vol. 1-2, Tata Institute of Fundamental Research, Bombay, India, 1957.
  3. S. Ramanujan, The Lost Notebook and Other Unpublished Papers, Narosa, New Delhi, India, 1988.
  4. B. C. Berndt and R. A. Rankin, Ramanujan: Letters and Commentary, American Mathematical Society, Providence, RI, USA, 1995, jointly published by the London Mathematical Society, London, UK, 1995.
  5. G. N. Watson, “Theorems stated by Ramanujan (VII): theorems on continued fractions,” Journal of the London Mathematical Society, vol. 4, pp. 39–48, 1929. View at Google Scholar
  6. G. N. Watson, “Theorems stated by Ramanujan (IX): two continued fractions,” Journal of the London Mathematical Society, vol. 4, pp. 231–237, 1929. View at Google Scholar
  7. K. G. Ramanathan, “On Ramanujan's continued fraction,” Acta Arithmetica, vol. 43, no. 3, pp. 209–226, 1984. View at Google Scholar · View at MathSciNet
  8. N. D. Baruah and N. Saikia, “Some new explicit values of Ramanujan's continued fractions,” Indian Journal of Mathematics, vol. 46, no. 2-3, pp. 197–222, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. C. Berndt and H. H. Chan, “Some values for the Rogers-Ramanujan continued fraction,” Canadian Journal of Mathematics, vol. 47, no. 5, pp. 897–914, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  10. B. C. Berndt, H. H. Chan, and L.-C. Zhang, “Explicit evaluations of the Rogers-Ramanujan continued fraction,” Journal für die Reine und Angewandte Mathematik, vol. 480, pp. 141–159, 1996. View at Google Scholar · View at MathSciNet · View at Scopus
  11. S.-Y. Kang, “Ramanujan's formulas for the explicit evaluation of the Rogers-Ramanujan continued fraction and theta-functions,” Acta Arithmetica, vol. 90, no. 1, pp. 49–68, 1999. View at Google Scholar · View at MathSciNet · View at Scopus
  12. S.-Y. Kang, “Some theorems on the Rogers-Ramanujan continued fraction and associated theta function identities in Ramanujans Lost Notebook,” The Ramanujan Journal, vol. 3, pp. 91–111, 1999. View at Google Scholar
  13. N. Saikia, “Some new explicit values of the parameters sn and tn connected with Rogers–Ramanujan continued fraction and applications,” Afrika Matematika, vol. 25, no. 4, pp. 961–973, 2014. View at Publisher · View at Google Scholar
  14. J. Yi, “Evaluations of the Rogers-Ramanujan continued fraction R(q) by modular equations,” Acta Arithmetica, vol. 97, no. 2, pp. 103–127, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. B. C. Berndt, Ramanujan's Notebooks. Part III, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  16. R. J. Evans, “Theta function identities,” Journal of Mathematical Analysis and Applications, vol. 147, no. 1, pp. 97–121, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Horie and N. Kanou, “Certain modular functions similar to the Dedekind eta function,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 72, pp. 89–117, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. Cooper and D. Ye, “Explicit evaluations of a level 13 analogue of the Rogers-Ramanujan continued fraction,” Journal of Number Theory, vol. 139, pp. 91–111, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. S. Cooper and D. Ye, “The Rogers-Ramanujan continued fraction and its level 13 analogue,” Journal of Approximation Theory, 2014. View at Publisher · View at Google Scholar · View at Scopus
  20. B. C. Berndt, Ramanujan's Notebooks, Part IV, Springer, New York, NY, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  21. N. Saikia, “A parameter for Ramanujans function χ(q): its explicit values and applications,” ISRN Computational Mathematics, vol. 2012, Article ID 169050, 14 pages, 2012. View at Publisher · View at Google Scholar